Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 14, 2021Collier County, Florida

NWS Miami, FL issued this special weather statement at Jun 14, 2021, 9:49 PM EDT for Collier County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2021, 9:49 PM EDT (01:49 UTC)
Expired
Jun 14, 2021, 10:30 PM EDT
In force
41 min
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1959 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

098 
WWUS82 KMFL 150149
SPSMFL

Special Weather Statement
National Weather Service Miami FL
949 PM EDT Mon Jun 14 2021
 
FLZ069-070-150230-
Coastal Collier County FL-Inland Collier County FL-
949 PM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1030 PM EDT...

* At 949 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles west of Everglades City,
  moving north at 20 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Marco Island, Everglades City, Plantation Island, Carnestown, Marco
  Island Airport, Copeland, Royal Palm Hammock, Big Cypress National
  Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
  Picayune Strand State Forest, Port Of The Island, Intersection I-75
  And Everglades Blvd, Goodland, Key Marco, Cape Romano Aquatic
  Preserve, Jerome and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8137 2588 8171 2596 8175 2615 8154
      2607 8110 2581 8131
TIME...MOT...LOC 0149Z 201DEG 17KT 2581 8152 

$$

AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 7:55 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 14, 7:55 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Miami FL
755 PM EDT Mon Jun 14 2021

.AVIATION(00Z TAFS)...
Unsettled pattern continues with another wave of convection
possible at some of the terminals in the next few hours.
Additional waves of convection are possible overnight with another
peak of convection anticipated later tomorrow morning into the
afternoon. Sub-VFR likely with the convection including brief
bouts of IFR/LIFR. Short-fused amendments likely will be needed.

&&

.PREV DISCUSSION... (Issued 214 PM EDT Mon Jun 14 2021)

..Localized/Urban Flooding Remains Possible...
..A Few Strong Thunderstorms Remain Possible Today...

SHORT TERM...

Through Tuesday

An active weather pattern is in store today for South Florida, as
numerous thunderstorms encompass much of the region thus far today.
This is due to favorable synoptic scale dynamics, as a few impulses
embedded within a larger, positively tilted short-wave trough
progress through the mid/upper level flow. Upper level mass
divergence, a deepening moist layer, and enhanced low-level moisture
convergence are all contributing to the widespread convection across
the region. Furthermore, a few strong wind gusts and small hail will
be possible, as 500 hPa temperatures around -8C and effective bulk
shear of 15-25 kt may allow for taller and more organized convection
through this evening. The primary threat for today however will be
localized/urban flooding. The 12Z MFL sounding indicated a very
moist tropospheric column of 2.06 in, which is in the upper 10th
percentile in terms of climatology for the region. This will allow
for efficient warm-rain processes whereby rain rates may be very
intense at times. Metro localities that experience repeated storm
activity will need to be monitored closely, as significant rainfall
amounts may fall in a short period of time and present flooding
hazards.

The wet pattern looks to remain intact for Tuesday as well, albeit a
bit less overall coverage anticipated compared to today. Efficient
low-level moisture flux via southwesterly flow of 15-20 kt in the
SFC-850 hPa range should continue to support deep tropical moisture
over the region. Again with the upper trough not becoming reoriented
much by tomorrow, this should allow for the continuation of modest
effective bulk shear values and somewhat cooler temperatures aloft.
This may support scattered to numerous convection again, with
possibly a slightly more northerly shift in areal coverage compared
to today. Again localized/urban flooding will be the primary threat,
especially given rainfall that may have fallen from previous days.

Temperatures will remain much cooler than normal today due to
widespread cloud cover, storms outflows, and evaporative cooling from
rainfall. Maximum temperatures may only reach the mid/upper 80s
across the region for today. Tomorrow should warm up a bit more due
to a lesser spatial extent of expected thunderstorm coverage, as
maximum temperatures may reach warmer and more seasonable values in
the lower 90s across the region.

LONG TERM...

Tuesday Night through Monday...

A middle to upper level trough will remain over South Florida
through the middle portion of this week, allowing for southwesterly
flow to prevail across South Florida. This will allow for the
continued advection of a moist and saturated airmass into South
Florida with precipitable water values between 1.8 and 2.0 inches
through Thursday. With the prevailing southwesterly flow, the
greatest coverage of showers and thunderstorms should continue to
focus over the interior and east coast metro areas during the
afternoon and evening hours. As soils across South Florida remain
saturated due to previous rounds of rainfall during the early
portion of the week, localized flooding concerns will continue to
remain an issue through midweek. In addition, flow in the vertical
column continues to remain light with a very moist boundary layer
and overall a slow storm motion. The potential exists for an
isolated strong thunderstorm or two with the strongest convective
activity. Small hail, strong wind gusts, and frequent lightning is
possible with the strongest convective columns.

Towards the end of the week, model guidance continues to suggest
that the Bermuda High will strengthen and rebuild back into the
region. During this time frame, model guidance also depicts a plume
of Saharan Dust approaching the region. Increased subsidence due to
the ridge of high pressure as well as the addition of the Saharan
Air Layer (S.A.L.) may act to reduce shower and thunderstorm chances
late this week into next weekend. As mentioned in previous
discussions, forecast uncertainty in this portion of the long term
forecast is high. The National Hurricane Center continues to monitor
an area of disturbed weather over the Bay of Campeche. This area of
disturbed weather looks to slowly move over the Gulf of Mexico well
to the west of the region as a mid level ridge of high pressure
builds back into the Bahamas and then over the Florida Straits by
the end of the week. The uncertainty is due to model disagreement on
how far to the west of our area the disturbance in the Gulf moves.
Depending on the placement of this feature relative to South
Florida, the larger expansive moisture envelope surrounding the
feature itself could allow for higher rain chances across the area
than if the airmass is dominated by the Saharan Air Layer. Be sure
to monitor future changes with the forecast as we progress through
next week.

MARINE...

An upper level disturbance will allow for scattered to numerous
showers/thunderstorms to develop across the local waters of South
Florida. Outflows from any developing storms may produce locally
enhanced wind gusts and elevated seas, as well as frequent lightning
and small hail. Waterspouts will be possible across all local waters
as well, especially within any stronger thunderstorms that develop.
These hazards will linger through the early week, though presently
it does appear that drier conditions could be possible by mid/late
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  91  79  88 /  30  60  20  60
West Kendall     75  91  77  89 /  40  60  30  60
Opa-Locka        75  91  77  89 /  30  60  20  60
Homestead        75  90  76  88 /  40  50  30  60
Fort Lauderdale  77  90  78  88 /  40  60  20  60
N Ft Lauderdale  76  90  78  88 /  40  60  20  60
Pembroke Pines   75  90  77  88 /  40  60  20  60
West Palm Beach  75  90  76  88 /  40  70  20  60
Boca Raton       75  91  78  89 /  40  60  20  60
Naples           77  89  78  88 /  70  60  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...RAG

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 14, 2:20 PM EDT, 7 hours 29 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
220 PM EDT Mon Jun 14 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150630-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
220 PM EDT Mon Jun 14 2021

...Localized Flooding and a Few Strong Storms Possible Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Flooding: Repeated heavy rainfall from thunderstorms may lead to
localized flooding over urbanized and poorly drained areas, with the
greatest risk being the eastern-most portions of Miami-Dade County
and coastal Collier County.

Thunderstorms: Scattered to numerous showers and thunderstorms are
expected today. A few strong thunderstorms are possible today.

Waterspouts: A few waterspouts are possible across the local waters
of South Florida today.

Hail: Small hail may be possible today in association with any
stronger thunderstorms.

Wind: A downburst from strong thunderstorms may be capable of
producing winds in excess of 45 mph.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered to numerous showers and thunderstorms are possible into
midweek, especially over the interior and east coast metro areas.
The primary impacts from the thunderstorms will be gusty winds,
lightning, and localized/urban flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however individual spotters
are encouraged to report high wind and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, Jun 14, 7:18 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Miami FL
718 PM EDT Mon Jun 14 2021

FLZ073-075-174-150000-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
718 PM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES UNTIL 800 PM EDT...

* At 718 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northwest of Flamingo,
  moving northeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Mahogany Hammock and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2514 8100 2519 8112 2551 8101 2540 8076
      2526 8090
TIME...MOT...LOC 2318Z 215DEG 15KT 2523 8103

HVN
Special weather statement, Jun 14, 8:01 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Miami FL
801 PM EDT Mon Jun 14 2021

FLZ073-074-173-150045-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
801 PM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
845 PM EDT...

* At 801 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Homestead General Airport,
  moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Homestead, Black Point, Homestead General Airport, The Redland,
  Kendall, Florida City, Homestead Base, Naranja, Richmond West,
  Richmond Heights, Country Walk, Leisure City, Palmetto Bay, Cutler
  Bay, Zoo Miami, Goulds, The Hammocks, West Perrine, Princeton and
  West Kendall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2543 8057 2554 8066 2577 8049 2554 8022
TIME...MOT...LOC 0001Z 224DEG 17KT 2551 8056

HVN
Special weather statement, Jun 14, 8:56 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Miami FL
856 PM EDT Mon Jun 14 2021

FLZ069-070-150200-
Coastal Collier County FL-Inland Collier County FL-
856 PM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1000 PM EDT...

* At 856 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles southwest of East Naples, or
  8 miles southwest of Naples, moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Naples, Marco Island, Golden Gate Estates, Belle Meade, Marco
  Island Airport, Naples Manor, Golden Gate, East Naples, Lely
  Resort, West Toll Gate On Alligator Alley, Royal Palm Hammock,
  Vineyards, Lely, Rookery Bay Aquatic Preserve, South Blocks Golde,
  Picayune Strand State Forest, Port Of The Island, Intersection I-75
  And Everglades Blvd, Fiddlers Creek and Goodland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2616 8184 2629 8160 2595 8144 2592 8173
      2599 8184
TIME...MOT...LOC 0056Z 245DEG 17KT 2604 8187

HVN
Local storm report, Jun 14, 9:00 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
900 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     MARINE TSTM WIND 2 ESE LAKE WORTH        26.61N 80.03W
06/14/2021  M39 MPH          AMZ650             FL   BUOY

            PEAK WIND GUST AT BUOY STATION LKWF1 LAKE
            WORTH PIER, FL.

1235 PM     MARINE TSTM WIND 1 N JUNO BEACH          26.89N 80.06W
06/14/2021  M46 MPH          AMZ650             FL   MESONET

            PEAK GUST AT MESONET STATION XJUP JUNO BEACH
            PIER.

1130 AM     LIGHTNING        13 WNW WESTON           26.15N 80.59W
06/14/2021                   BROWARD            FL   LAW ENFORCEMENT

            FHP TROOPER REPORTED A VEHICLE STRUCK BY
            LIGHTNING TRAVELING WESTBOUND ON ALLIGATOR
            ALLEY NEAR MM 31. LIGHTNING STRUCK THE REAR
            ANTENNA OF A VEHICLE WHERE IT THEN
            DISCHARGED THROUGH THE GROUND. THE ROAD
            RECEIVED DAMAGE, WITH A REPORTED 7 FT X 4 FT
            X 2 IN DEEP HOLE IN THE ROAD. NO INJURIES
            REPORTED.

1135 AM     TSTM WND DMG     2 SW PLANTATION         26.10N 80.28W
06/14/2021                   BROWARD            FL   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            SW PLANTATION. MULTIPLE TREES DOWN NEAR FOX
            TRAIL ELEMENTARY. CANOPY BLOWN OVER. TIME
            ESTIMATED.

1135 AM     TSTM WND GST     NORTH PERRY AIRPOR      26.00N 80.23W
06/14/2021  M52 MPH          BROWARD            FL   ASOS

            ASOS STATION KHWO PEMBROKE PINES.

1140 AM     TSTM WND DMG     2 WSW PLANTATION        26.10N 80.28W
06/14/2021                   BROWARD            FL   PUBLIC

            WIND DAMAGE REPORTED ALONG S NOB HILL RD
            NEAR I-595. RELAYED VIA SOCIAL MEDIA WITH
            PICTURES OF DOWNED TREE BRANCHES.

1140 AM     TSTM WND GST     2 WSW PLANTATION        26.11N 80.28W
06/14/2021  M73 MPH          BROWARD            FL   MESONET

            INDIAN RIDGE MIDDLE SCHOOL. EARTH NETWORKS
            STATION DVNHR. TREES REPORTED DOWN IN THE
            VICINITY AS NOTED WITHIN NEARBY WIND DAMAGE
            LSR FROM FOX TRAIL ELEMENTARY SCHOOL.

1143 AM     TSTM WND DMG     1 SW PLANTATION         26.11N 80.26W
06/14/2021                   BROWARD            FL   TRAINED SPOTTER

            METAL ROOF SHINGLES ON THE GROUND JUST
            SOUTHEAST OF PINE ISLAND PARK.

1143 AM     TSTM WND DMG     2 SW PLANTATION         26.10N 80.28W
06/14/2021                   BROWARD            FL   NWS STORM SURVEY

            3 MEDIUM LIMBS SNAPPED ON OLDER TREE AND
            SMALL YARD MATERIAL MOVED AROUND AT THE
            INTERSECTION OF SW 16TH PLACE AND SW 102
            TERRICE.

1143 AM     TSTM WND DMG     2 NE DAVIE              26.10N 80.29W
06/14/2021                   BROWARD            FL   BROADCAST MEDIA

            LOCAL BROADCAST MEDIA REPORTS ROOF AND
            AWNING DAMAGE TO MANUFACTURED HOMES IN THE
            PARK CITY WEST COMMUNITY IN DAVIE.

1143 AM     TSTM WND GST     1 W PLANTATION          26.12N 80.26W
06/14/2021  M59 MPH          BROWARD            FL   MESONET

            THUNDERSTORM WIND GUST AT BROWARD COUNTY
            EOC-SUNRISE.

1144 AM     TSTM WND DMG     2 SW PLANTATION         26.10N 80.28W
06/14/2021                   BROWARD            FL   NWS STORM SURVEY

            SEVERAL PORTABLE CLASSROOMS WITH FLAT ROOFS
            DAMAGED ALONG WITH GOOD AMOUNT OF TREE AND
            SIGN DAMGE AT INDIAN RIDGE MIDDLE SCHOOL.

1150 AM     TSTM WND GST     1 W SUNRISE             26.17N 80.29W
06/14/2021  M55 MPH          BROWARD            FL   MESONET

            MESONET STATION 1343W 0.5 W SUNRISE
            (WEATHERSTEM). TIME ESTIMATED BASED ON
            REPORTED STATION OBSERVATION TIME.

&&
Special weather statement, Jun 14, 9:41 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
941 PM EDT Mon Jun 14 2021

FLZ071-072-074-172-173-150215-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Coastal Miami Dade County FL-
941 PM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL
1015 PM EDT...

* At 941 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Sunshine Acres, or over Davie,
  moving east at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach,
  Davie, Plantation, Sunrise, Tamarac, Lauderdale-By-The-Sea,
  Hallandale, Miami Gardens, Lauderhill, Oakland Park, North
  Lauderdale, Aventura, Lauderdale Lakes, Dania Beach, Cooper City
  and West Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2597 8011 2595 8033 2617 8032 2624 8009
TIME...MOT...LOC 0141Z 251DEG 23KT 2605 8030

AR
Special weather statement, Jun 14, 9:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
949 PM EDT Mon Jun 14 2021

FLZ069-070-150230-
Coastal Collier County FL-Inland Collier County FL-
949 PM EDT Mon Jun 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1030 PM EDT...

* At 949 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles west of Everglades City,
  moving north at 20 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Marco Island, Everglades City, Plantation Island, Carnestown, Marco
  Island Airport, Copeland, Royal Palm Hammock, Big Cypress National
  Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
  Picayune Strand State Forest, Port Of The Island, Intersection I-75
  And Everglades Blvd, Goodland, Key Marco, Cape Romano Aquatic
  Preserve, Jerome and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8137 2588 8171 2596 8175 2615 8154
      2607 8110 2581 8131
TIME...MOT...LOC 0149Z 201DEG 17KT 2581 8152

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jun 14, 8:50 PM EDTAreal Flood AdvisoryMFLCollier115 min
Jun 14, 8:56 PM EDTSpecial Weather StatementMFLCollier64 min
Jun 14, 9:41 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 14, 10:06 PM EDTSpecial Marine WarningMFL39 min
Jun 14, 10:16 PM EDTSpecial Marine WarningMFL59 min
Jun 15, 1:39 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 15, 1:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 15, 1:52 PM EDTSpecial Marine WarningMFL38 min
Jun 15, 2:09 PM EDTSpecial Weather StatementMFLBroward66 min
Jun 15, 2:12 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 15, 2:20 PM EDTSpecial Weather StatementMFLBroward55 min
Jun 15, 2:24 PM EDTSpecial Marine WarningMFL66 min
Jun 15, 2:26 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 15, 2:43 PM EDTSpecial Weather StatementMFLBroward62 min
Jun 15, 2:49 PM EDTSpecial Marine WarningMFL41 min
Jun 15, 2:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 15, 2:56 PM EDTSpecial Marine WarningMFL94 min
Jun 15, 3:12 PM EDTFlash Flood WarningMFLMiami-Dade5 hr
Jun 15, 3:13 PM EDTSevere Thunderstorm WarningMFLBroward62 min
Jun 15, 3:28 PM EDTSpecial Marine WarningMFL62 min
Jun 15, 3:32 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 15, 3:33 PM EDTSpecial Marine WarningMFL87 min
Jun 15, 4:03 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Jun 15, 4:11 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 15, 4:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 15, 4:33 PM EDTSpecial Weather StatementMFLMonroe27 min
Jun 15, 4:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 15, 4:41 PM EDTSpecial Marine WarningMFL64 min
Jun 15, 4:58 PM EDTSpecial Marine WarningMFL32 min
Jun 15, 5:00 PM EDTSpecial Weather StatementMFLCollier45 min
Jun 15, 5:06 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Jun 15, 5:25 PM EDTSpecial Weather StatementMFLBroward50 min
Jun 15, 5:55 PM EDTSpecial Marine WarningMFL65 min
Jun 15, 5:57 PM EDTAreal Flood AdvisoryMFLMiami-Dade63 min
Jun 15, 6:03 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 6:25 PM EDTSpecial Marine WarningMFL65 min
Jun 15, 6:39 PM EDTFlash Flood WarningMFLMiami-Dade81 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.